# SDR MALA030282

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Engine: Ge CT79B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pressure Switch
- Part number: 211C119136A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3009, RT HP BLEED VALVE LIGHT ILLUMINATED.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED RT BLEED PRESSURE SWITCH P/N 211C119-136A, IAW AMM 36-22-10-2.  OPS CHECKS GOOD.  REMOVED FROM DMR MXC NOTIFIED.
